# SDR QXEA2019022000082

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 28,425 hours, 30,106 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Deice Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEICE PRESS CAUTION ON CLIMB OUT. RETURNED TO FIELD. LANDING UNEVENTFUL. NO ASSOCIATED FAULTS IN CDS. COMPLIED WITH TACTILE INSPECTION OF AIRFRAME DEICE BOOTS. NO DEFECTS NOTED. C/W FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYSTEM. SYSTEM OP'S CHECKS GOOD. DEICE PRESS CAUTION LIGHT DID NOT ILLUMINATE. REF Q400 AMM TASK 30-11-00-720-801. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
